Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 23, 2011, 10:36 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey; Caroline County, Queen Anne's County, Maryland; Kent County, Sussex County, Delaware. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 10:36 PM EDT (02:36 UTC)
- Expired
- Mar 24, 2011, 12:30 AM EDT
- In force
- 114 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 18 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432
WWUS81 KPHI 240236
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT WED MAR 23 2011
DEZ002>004-MDZ012-015-019-020-NJZ021>025-240430-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1036 PM EDT WED MAR 23 2011
...SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CAROLINE...CUMBERLAND...KENT...QUEEN ANNE'S...SUSSEX AND
TALBOT COUNTIES THROUGH MIDNIGHT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED AN AREA OF
SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS OVER SOUTHEASTERN NEW
JERSEY AND PORTIONS OF THE NORTHEAST MARYLAND SHORE AND CENTRAL AND
SOUTHERN DELAWARE. THESE SHOWERS WERE MOVING EASTWARD AT 30 MPH. THE
SHOWERS AND A FEW THUNDERSTORMS WILL BE NEAR CAPE HENLOPEN STATE
PARK...FORTESQUE AROUND 1045 PM...GREEN CREEK...VILLAS AROUND 1100
PM...CAPE MAY COURT HOUSE...SCOTCH BONNET AROUND 1115
PM...AVALON...SEA ISLE CITY AROUND 1130 PM...STRATHMERE AND OCEAN
CITY AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
SMALL HAIL AND ISOLATED LIGHTNING MAY OCCUR FROM ANY OF THE ISOLATED
THUNDERSTORMS.
LAT...LON 3849 7571 3865 7572 3869 7583 3857 7602
3857 7607 3861 7608 3935 7610 3934 7587
3926 7574 3929 7542 3924 7539 3930 7532
3931 7521 3966 7476 3943 7432 3925 7459
3899 7479 3891 7497 3881 7508 3845 7504
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 23, 9:36 PM EDT, 1 hour earlier.
Area forecast discussion, Mar 23, 9:36 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT WED MAR 23 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM ACROSS THE UPPER OHIO VALLEY WILL MOVE
EASTWARD TONIGHT AND THEN OFF THE EAST COAST BY THURSDAY MORNING.
HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH THE EARLY PART OF
THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE SOUTH OF THE AREA
THIS WEEKEND...BUT ITS EFFECTS ON OUR WEATHER ARE EXPECTED TO BE
MINIMAL AT THIS TIME.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WHAT AN INTERESTING WX NIGHT IT HAS BEEN. FIRST WE HAD SMALL HAIL
IN MANY LOCATIONS, WITH TEMPERATURES HOVERING INTO THE 30S, NOW AS
THE COLDER AIR IS MOVING IN, MANY OF THE SAME AREAS ACRS NRN AND
CNTRL NJ AND BUCKS COUNTY IN PA HAVE RECEIVED SLEET AND FREEZING
RAIN AND ADDITION WINTRY PRECIP CAN NOT BE RULED OUT. IF THE
COLUMN DRIES OUT A BIT WE COULD EN UP WITH SOME LINGERING
FREEZING DRIZZLE OVERNIGHT IN THESE AREAS AS WELL. SO, A WINTER
WEATHER ADVISORY HAS BEEN ISSUED FOR THE NEXT TIER OF COUNTIES
SOUTH OF WHERE THE WRNG HAS BEEN IN EFFECT TO ACCOUNT FOR THIS
POTENTIAL. FURTHER S, IT IS STILL WARM ENOUGH TO BE ALL RAIN.
A BLEND OF MOS TEMPS WERE USED OVERNIGHT AND WERE NOT TOO
DIFFERENT FROM WHAT WAS IN THERE EARLIER.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
ANY LINGERING SNOWS/RAINS THURSDAY MORNING ACROSS THE NRN AND
CENTRAL AREAS WILL END AS THE WARP-AROUND MOISTURE FROM THE LOW
WILL BE HEADING EAST DURING THE DAY. MUCH OF THE DAY WILL BE
CLOUDY AND BREEZY.
A DRY WEATHER FCST FROM THURSDAY NIGHT INTO SATURDAY WITH A HUGE
HIGH PRESSURE SYSTEM BUILDING DOWN FROM THE NORTH. TEMPERATURES
WILL AVERAGE BELOW NORMAL THROUGH THE PERIOD WITH MOSTLY SUNNY
DAYS AND FAIR COLD NIGHTS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE IS NOT A LOT OF MODEL-TO-MODEL OR RUN-TO-RUN AGREEMENT OVER
THE LONG TERM, AND SO THE FORECAST IS LOW CONFIDENCE. IT RELIES ON A
BLEND OF THE 12Z GEFS AND THE 00Z AND 12Z ECMWF, AND FOR THE TIME
BEING IT GENERALLY FOCUSES MORE ON STRONG HIGH PRESSURE RIDGING DOWN
FROM CANADA THAN LOW PRESSURE SYSTEMS ADVANCING FROM THE WEST IN
SPLIT MID LEVEL FLOW.
WE START WITH CANADIAN SURFACE HIGH PRESSURE RIDGING DOWN INTO OUR
AREA WHILE ENERGY MOVING ALONG THE BAROCLINIC ZONE TO THE SOUTH
PUSHES LOW PRESSURE ACROSS THE SOUTHEASTERN U.S. DETERMINISTIC
MODELS DON'T AGREE WELL HERE ON THE NORTHERN EXTENT OF THE
PRECIPITATION SHIELD, SO WE CARRY ONLY LOW CHANCE POPS THAT ARE
HIGHEST SOUTH. THIS IS MOST CONSISTENT WITH THE 00Z AND 12Z ECMWF.
THE FIRST PART OF THE NEW WEEK STILL LOOKS DRY WITH THE CANADIAN
HIGH OVER THE AREA, AND THEN DIVERGENCE AGAIN OCCURS ON HANDLING OF
ENERGY CROSSING THE NATION AND MOVING INTO THE EASTERN CONUS. THE
00Z ECMWF WAS GIVING US A SURFACE LOW MOVING OFF THE MID ATLANTIC
COAST CENTERED AROUND TUESDAY, BUT THE 12Z ECMWF IS WEAKER AND
FURTHER SOUTH WITH THIS SYSTEM. AGAIN, WE CARRY ONLY LOW CHANCE POPS
THAT ARE HIGHEST SOUTH.
SINCE WE REMAIN ON THE NORTHERN SIDE OF THE COLD AIR THROUGH THE
FORECAST, TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. IF WE
COULD MANAGE TO BRING PRECIPITATION FURTHER NORTH DURING THIS
PERIOD, SNOW WOULD AGAIN BECOME A POSSIBILITY AS ONE MOVES NORTH
THROUGH THE FORECAST AREA.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
FOR THIS EVENING, A FEW PATCHES OF MODERATE RAIN WITH EMBEDDED
ELEVATED CONVECTION ARE ANTICIPATED. CEILING HEIGHTS SHOULD LOWER
EVEN FURTHER. THE WIND WILL BACK TO THE NORTHEAST. AS COLD AIR
BEGINS TO BE DRAWN BACK INTO OUR REGION, THE RAIN SHOULD CHANGE TO
SNOW AT KABE.
DURING THE OVERNIGHT PERIOD, LOW CONDITIONS WILL CONTINUE. THE COLD
AIR WILL BUILD SOUTHWARD WITH THE RAIN CHANGING TO SNOW AT KRDG AND
KTTN. BY DAYBREAK, A FEW SNOW FLAKES ARE ALSO POSSIBLE AT KPNE, KPHL
AND KILG.
FOR THURSDAY, THE DAY WILL BEGIN WITH IFR CEILINGS. THE
PRECIPITATION SHOULD PULL TO OUR EAST DURING THE EARLY MORNING. AS
THE DAY PROGRESSES, CEILINGS WILL LIFT GRADUALLY AND THE VISIBILITY
WILL BE MOSTLY AT P6SM. THE SKY IS FORECAST TO BEGIN CLEARING LATE
IN THE DAY.
.OUTLOOK...
HIGH PRESSURE IS FORECAST TO BUILD DOWN INTO OUR REGION FROM THE
NORTHWEST FOR THE PERIOD FROM THURSDAY NIGHT THROUGH MONDAY WITH
MAINLY DRY WEATHER CONDITIONS ANTICIPATED. THE ONLY CHANCE FOR
PRECIPITATION IS FROM SATURDAY NIGHT INTO SUNDAY AS WEAK LOW
PRESSURE PASSES TO OUR SOUTH.
&&
.MARINE...
LOW PRESSURE, LOCATED OVER THE OHIO RIVER VALLEY THIS AFTERNOON,
WILL SLIDE TO THE EAST. THE LOW IS EXPECTED TO PASS OFF THE DELMARVA
COAST EARLY TONIGHT. THE SYSTEM IS FORECAST TO INTENSIFY ON THURSDAY
AS IT MOVES OUT TO SEA.
WAVES ON OUR OCEAN WATERS ARE EXPECTED TO BUILD AROUND 5 FEET FOR
TONIGHT AND THEY SHOULD REMAIN IN THE 5 TO 6 FOOT RANGE FOR THURSDAY
INTO PART OF FRIDAY. AS A RESULT, WE HAVE EXTENDED THE SMALL CRAFT
ADVISORY FOR OUR OCEAN WATERS UNTIL 600 AM FRIDAY.
WIND GUSTS TO 25 OR EVEN 30 KNOTS ARE POSSIBLE ON OUR OCEAN WATERS
FROM TONIGHT INTO THURSDAY NIGHT, AS THE LOW STRENGTHENS. THE WIND
GUSTS ARE ALSO ANTICIPATED FOR DELAWARE BAY LATER TONIGHT, AND THE
ELEVATED PLATFORM AT BRANDYWINE WAS ALREADY SHOWING GUSTS TO 25
KNOTS. THAT ADVISORY HAS BEEN STARTED, AND IT WILL BE IN EFFECT
UNTIL 700 PM THURSDAY.
HIGH PRESSURE FROM THE NORTHWEST IS FORECAST TO BUILD INTO OUR
REGION FOR FRIDAY AND SATURDAY. WIND SPEEDS AND WAVE HEIGHTS WILL
LIKELY REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA AT THAT TIME.
LOW PRESSURE FROM THE WEST IS EXPECTED TO PASS OFF THE MIDDLE
ATLANTIC COAST ON SUNDAY WITH HIGH PRESSURE FROM THE NORTHWEST
REASSERTING ITSELF ON MONDAY. WHILE CONDITIONS SHOULD REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA FOR SUNDAY, THE SURFACE GRADIENT MAY
TIGHTEN ENOUGH ON MONDAY TO BRING WIND GUSTS NEAR 25 KNOTS.
&&
.TIDES/COASTAL FLOODING...
WE HAVE ISSUED A COASTAL FLOOD ADVISORY FOR THE NEW JERSEY AND
DELAWARE OCEANFRONT, RARITAN BAY, ADJACENT BACK BAYS, DELAWARE BAY
AND THE TIDAL DELAWARE RIVER.
WITH THE MIDDAY HIGH TIDE, DEPARTURES WERE MAINLY IN THE +1.1 TO
+1.5 RANGE. THE WIND IS FORECAST TO BACK TO THE NORTHEAST FOR THIS
EVENING AND REMAIN FROM THE NORTHEAST OVERNIGHT, AND DEPARTURES
WILL LIKELY BE MAINTAINED OR INCREASE BY A FEW TENTHS OF A FOOT.
DEPARTURES OF ONLY +0.9 TO +1.3 WILL BE NEEDED DURING THE NEXT HIGH
TIDE TO CAUSE MINOR TIDAL FLOODING.
PRESENTLY, CBOFS IS NOT TAKING THE CHESAPEAKE BAY TO MINOR TIDAL
FLOODING LEVELS TOMORROW MORNING, BUT DBOFS IS TAKING PHILADELPHIA
THERE TOWARD DAYBREAK.
FOR THE HIGH TIDE BEGINNING AROUND MIDDAY ON THURSDAY, THE
ASTRONOMICAL TIDE LEVELS ARE ABOUT A FOOT LOWER THAN THOSE AROUND
THE MIDNIGHT HIGH TIDE. AS A RESULT, WE ARE NOT ANTICIPATING ANY
FLOODING AT THAT TIME AS THE WIND BACKS AROUND TO THE NORTHWEST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EDT THURSDAY FOR PAZ054-055-
062.
WINTER WEATHER ADVISORY UNTIL 6 AM EDT THURSDAY FOR PAZ069.
COASTAL FLOOD ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR
PAZ070-071.
NJ...WINTER STORM WARNING UNTIL 6 AM EDT THURSDAY FOR NJZ001-007-
008.
WINTER WEATHER ADVISORY UNTIL 6 AM EDT THURSDAY FOR NJZ009-010-
012-013-015.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT THURSDAY FOR NJZ012>014-
020>027.
COASTAL FLOOD ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR
NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT THURSDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR
DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...IOVINO
MARINE...DELISI/IOVINO
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Mar 23, 9:31 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 931 PM EDT WED MAR 23 2011 NJZ001-007-008-PAZ054-055-062-250145- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 931 PM EDT WED MAR 23 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. NJZ009-010-015-PAZ069-250145- HUNTERDON-SOMERSET-MERCER-BUCKS- 931 PM EDT WED MAR 23 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. DEZ002>004-NJZ014-020>027-250145- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 931 PM EDT WED MAR 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS WITH SMALL HAIL WILL OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-250145- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 931 PM EDT WED MAR 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS WITH SMALL HAIL WILL OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-PAZ060-061-067-068-250145- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-BERKS-LEHIGH-CHESTER- MONTGOMERY- 931 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH SMALL HAIL WILL OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-250145- MIDDLESEX-WESTERN MONMOUTH- 931 PM EDT WED MAR 23 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-250145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 931 PM EDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THUNDERSTORMS WITH SMALL HAIL WILL OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-250145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 931 PM EDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THUNDERSTORMS WITH SMALL HAIL WILL OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 23, 6:53 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT WED MAR 23 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-240045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
653 PM EDT WED MAR 23 2011
ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE REGION OVER THE NEXT FEW
HOURS. PEA TO DIME SIZED HAIL AND CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH ANY OF THESE THUNDERSTORMS.
LAT...LON 3845 7564 3846 7570 3876 7640 3877 7640
3875 7635 4014 7590 4050 7644 4123 7554
4109 7501 4135 7468 4041 7399 4047 7399
4046 7398 4043 7396 3978 7408 3892 7495
3951 7553 3958 7554 3958 7556 3846 7503
FORECASTER: NIERENBERGSpecial weather statement, Mar 23, 8:30 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT WED MAR 23 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-240230-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
830 PM EDT WED MAR 23 2011
ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION OVER
THE NEXT FEW HOURS. PEA TO DIME SIZED HAIL AND CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH ANY OF THESE THUNDERSTORMS.
LAT...LON 3845 7564 3846 7570 3876 7640 3877 7640
3875 7635 4014 7590 4050 7644 4123 7554
4109 7501 4135 7468 4041 7399 4047 7399
4046 7398 4043 7396 3978 7408 3892 7495
3951 7553 3958 7554 3958 7556 3846 7503
FORECASTER: NIERENBERGLocal storm report, Mar 23, 9:32 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL BLAIRSTOWN 40.98N 74.96W
03/23/2011 E0.25 INCH WARREN NJ TRAINED SPOTTER
0656 PM HAIL MERTZTOWN 40.51N 75.67W
03/23/2011 E0.50 INCH BERKS PA TRAINED SPOTTER
0658 PM HAIL STROUDSBURG 40.98N 75.20W
03/23/2011 E0.25 INCH MONROE PA TRAINED SPOTTER
0701 PM HAIL HAMBURG 40.56N 75.98W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0702 PM HAIL SINKING SPRING 40.32N 76.02W
03/23/2011 M0.25 INCH BERKS PA TRAINED SPOTTER
0703 PM HAIL MOUNT OLIVE 40.85N 74.73W
03/23/2011 E0.25 INCH MORRIS NJ TRAINED SPOTTER
0713 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
03/23/2011 M0.25 INCH HUNTERDON NJ TRAINED SPOTTER
0718 PM HAIL 1 NNE READING 40.34N 75.93W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0719 PM HAIL ELKTON 39.60N 75.82W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0719 PM HAIL ALLENTOWN 40.59N 75.48W
03/23/2011 E0.25 INCH LEHIGH PA TRAINED SPOTTER
0723 PM HAIL FLEMINGTON 40.51N 74.86W
03/23/2011 E0.25 INCH HUNTERDON NJ TRAINED SPOTTER
0724 PM HAIL ELKTON 39.60N 75.82W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0724 PM HAIL PIGEON RUN 39.63N 75.66W
03/23/2011 E0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0730 PM HAIL EARLEVILLE 39.42N 75.92W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0730 PM HAIL SPRINGTOWN 40.56N 75.29W
03/23/2011 E0.25 INCH BUCKS PA TRAINED SPOTTER
0743 PM HAIL ROYERSFORD 40.19N 75.54W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0748 PM HAIL AMBLER 40.16N 75.22W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0755 PM HAIL MALAGA 39.57N 75.05W
03/23/2011 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0756 PM HAIL FOLSOM 39.59N 74.85W
03/23/2011 E0.50 INCH ATLANTIC NJ TRAINED SPOTTER
0809 PM HAIL PLAINSBORO 40.33N 74.60W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0815 PM HAIL HIGHLAND PARK 40.50N 74.43W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0818 PM HAIL HOPEWELL 40.39N 74.76W
03/23/2011 E0.25 INCH MERCER NJ TRAINED SPOTTER
0819 PM HAIL HARLEYSVILLE 40.28N 75.39W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0819 PM HAIL WESTAMPTON TWP 40.02N 74.83W
03/23/2011 E0.25 INCH BURLINGTON NJ TRAINED SPOTTER
0819 PM HAIL SMYRNA 39.30N 75.61W
03/23/2011 E0.25 INCH KENT DE TRAINED SPOTTER
0822 PM HAIL MILLVILLE 39.39N 75.05W
03/23/2011 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
0822 PM HAIL NEWPORT 39.30N 75.18W
03/23/2011 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
0824 PM HAIL OLD BRIDGE 40.41N 74.37W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0827 PM HAIL COLUMBUS 40.07N 74.72W
03/23/2011 E0.25 INCH BURLINGTON NJ TRAINED SPOTTER
0834 PM HAIL FRANKLIN TWP 39.60N 75.03W
03/23/2011 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0838 PM HAIL ELDORA 39.22N 74.91W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0841 PM HAIL NEW BRUNSWICK 40.49N 74.45W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0841 PM HAIL SOMERVILLE 40.57N 74.61W
03/23/2011 E0.25 INCH SOMERSET NJ TRAINED SPOTTER
0842 PM HAIL SLATINGTON 40.75N 75.62W
03/23/2011 E0.50 INCH LEHIGH PA TRAINED SPOTTER
0843 PM HAIL HOPATCONG HEIGHTS 40.92N 74.68W
03/23/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
0855 PM HAIL OAK ORCHARD 38.60N 75.17W
03/23/2011 E0.25 INCH SUSSEX DE TRAINED SPOTTER
0905 PM HAIL OCEAN CITY 39.27N 74.60W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0905 PM HAIL WOODBINE 39.23N 74.81W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0905 PM HAIL SEAVILLE 39.21N 74.70W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0908 PM HAIL WEST LAWN 40.33N 75.99W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100040 PHI1100041 PHI1100042 PHI1100043 PHI1100044
PHI1100045 PHI1100046 PHI1100047 PHI1100048 PHI1100049 PHI1100050
PHI1100051 PHI1100052 PHI1100053 PHI1100055 PHI1100054 PHI1100056
PHI1100057 PHI1100058 PHI1100059 PHI1100060 PHI1100061 PHI1100062
PHI1100063 PHI1100064 PHI1100065 PHI1100066 PHI1100067 PHI1100068
PHI1100069 PHI1100070 PHI1100071 PHI1100072 PHI1100073 PHI1100074
PHI1100075 PHI1100076 PHI1100077 PHI1100079 PHI1100080
MEOLALocal storm report, Mar 23, 9:59 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL BLAIRSTOWN 40.98N 74.96W
03/23/2011 E0.25 INCH WARREN NJ TRAINED SPOTTER
0656 PM HAIL MERTZTOWN 40.51N 75.67W
03/23/2011 E0.50 INCH BERKS PA TRAINED SPOTTER
0658 PM HAIL STROUDSBURG 40.98N 75.20W
03/23/2011 E0.25 INCH MONROE PA TRAINED SPOTTER
0701 PM HAIL HAMBURG 40.56N 75.98W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0702 PM HAIL SINKING SPRING 40.32N 76.02W
03/23/2011 M0.25 INCH BERKS PA TRAINED SPOTTER
0703 PM HAIL MOUNT OLIVE 40.85N 74.73W
03/23/2011 E0.25 INCH MORRIS NJ TRAINED SPOTTER
0713 PM HAIL WHITEHOUSE STATION 40.62N 74.77W
03/23/2011 M0.25 INCH HUNTERDON NJ TRAINED SPOTTER
0718 PM HAIL 1 NNE READING 40.34N 75.93W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0719 PM HAIL ELKTON 39.60N 75.82W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0719 PM HAIL ALLENTOWN 40.59N 75.48W
03/23/2011 E0.25 INCH LEHIGH PA TRAINED SPOTTER
0723 PM HAIL FLEMINGTON 40.51N 74.86W
03/23/2011 E0.25 INCH HUNTERDON NJ TRAINED SPOTTER
0724 PM HAIL ELKTON 39.60N 75.82W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0724 PM HAIL PIGEON RUN 39.63N 75.66W
03/23/2011 E0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0730 PM HAIL EARLEVILLE 39.42N 75.92W
03/23/2011 E0.25 INCH CECIL MD TRAINED SPOTTER
0730 PM HAIL SPRINGTOWN 40.56N 75.29W
03/23/2011 E0.25 INCH BUCKS PA TRAINED SPOTTER
0743 PM HAIL ROYERSFORD 40.19N 75.54W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0748 PM HAIL AMBLER 40.16N 75.22W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0755 PM HAIL MALAGA 39.57N 75.05W
03/23/2011 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0756 PM HAIL FOLSOM 39.59N 74.85W
03/23/2011 E0.50 INCH ATLANTIC NJ TRAINED SPOTTER
0809 PM HAIL PLAINSBORO 40.33N 74.60W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0815 PM HAIL HIGHLAND PARK 40.50N 74.43W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0818 PM HAIL HOPEWELL 40.39N 74.76W
03/23/2011 E0.25 INCH MERCER NJ TRAINED SPOTTER
0819 PM HAIL HARLEYSVILLE 40.28N 75.39W
03/23/2011 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0819 PM HAIL WESTAMPTON TWP 40.02N 74.83W
03/23/2011 E0.25 INCH BURLINGTON NJ TRAINED SPOTTER
0819 PM HAIL SMYRNA 39.30N 75.61W
03/23/2011 E0.25 INCH KENT DE TRAINED SPOTTER
0822 PM HAIL MILLVILLE 39.39N 75.05W
03/23/2011 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
0822 PM HAIL NEWPORT 39.30N 75.18W
03/23/2011 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
0824 PM HAIL OLD BRIDGE 40.41N 74.37W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0827 PM HAIL COLUMBUS 40.07N 74.72W
03/23/2011 E0.25 INCH BURLINGTON NJ TRAINED SPOTTER
0834 PM HAIL FRANKLIN TWP 39.60N 75.03W
03/23/2011 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0838 PM HAIL ELDORA 39.22N 74.91W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0841 PM HAIL NEW BRUNSWICK 40.49N 74.45W
03/23/2011 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0841 PM HAIL SOMERVILLE 40.57N 74.61W
03/23/2011 E0.25 INCH SOMERSET NJ TRAINED SPOTTER
0842 PM HAIL SLATINGTON 40.75N 75.62W
03/23/2011 E0.50 INCH LEHIGH PA TRAINED SPOTTER
0843 PM HAIL HOPATCONG HEIGHTS 40.92N 74.68W
03/23/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
0855 PM HAIL OAK ORCHARD 38.60N 75.17W
03/23/2011 E0.25 INCH SUSSEX DE TRAINED SPOTTER
0905 PM HAIL OCEAN CITY 39.27N 74.60W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0905 PM HAIL WOODBINE 39.23N 74.81W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0905 PM HAIL SEAVILLE 39.21N 74.70W
03/23/2011 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0908 PM HAIL WEST LAWN 40.33N 75.99W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0936 PM HAIL TOMS RIVER 39.95N 74.20W
03/23/2011 E0.25 INCH OCEAN NJ TRAINED SPOTTER
0936 PM HAIL KUTZTOWN 40.52N 75.78W
03/23/2011 E0.25 INCH BERKS PA TRAINED SPOTTER
0937 PM HAIL CEDARVILLE 39.33N 75.20W
03/23/2011 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100040 PHI1100041 PHI1100042 PHI1100043 PHI1100044
PHI1100045 PHI1100046 PHI1100047 PHI1100048 PHI1100049 PHI1100050
PHI1100051 PHI1100052 PHI1100053 PHI1100055 PHI1100054 PHI1100056
PHI1100057 PHI1100058 PHI1100059 PHI1100060 PHI1100061 PHI1100062
PHI1100063 PHI1100064 PHI1100065 PHI1100066 PHI1100067 PHI1100068
PHI1100069 PHI1100070 PHI1100071 PHI1100072 PHI1100073 PHI1100074
PHI1100075 PHI1100076 PHI1100077 PHI1100079 PHI1100080 PHI1100081
PHI1100082 PHI1100084
MEOLASpecial weather statement, Mar 23, 10:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT WED MAR 23 2011
DEZ002>004-MDZ012-015-019-020-NJZ021>025-240430-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1036 PM EDT WED MAR 23 2011
...SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CAROLINE...CUMBERLAND...KENT...QUEEN ANNE'S...SUSSEX AND
TALBOT COUNTIES THROUGH MIDNIGHT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED AN AREA OF
SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS OVER SOUTHEASTERN NEW
JERSEY AND PORTIONS OF THE NORTHEAST MARYLAND SHORE AND CENTRAL AND
SOUTHERN DELAWARE. THESE SHOWERS WERE MOVING EASTWARD AT 30 MPH. THE
SHOWERS AND A FEW THUNDERSTORMS WILL BE NEAR CAPE HENLOPEN STATE
PARK...FORTESQUE AROUND 1045 PM...GREEN CREEK...VILLAS AROUND 1100
PM...CAPE MAY COURT HOUSE...SCOTCH BONNET AROUND 1115
PM...AVALON...SEA ISLE CITY AROUND 1130 PM...STRATHMERE AND OCEAN
CITY AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
SMALL HAIL AND ISOLATED LIGHTNING MAY OCCUR FROM ANY OF THE ISOLATED
THUNDERSTORMS.
LAT...LON 3849 7571 3865 7572 3869 7583 3857 7602
3857 7607 3861 7608 3935 7610 3934 7587
3926 7574 3929 7542 3924 7539 3930 7532
3931 7521 3966 7476 3943 7432 3925 7459
3899 7479 3891 7497 3881 7508 3845 7504The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:30 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 11 more | 2 hr |
| Mar 23, 9:30 PM EDT | Winter Weather Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 9 hr |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Maryland, 2011Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.